Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Was on zenretard 200 for fits. Cured. Any side effect?

sir now i am getting fits tablet zenretard 200 and another 1 tablets .now 2 times get zenretard 200 morning and night each 1 tablets .now 7 month no fifts no any i am married .but my wife dontknow about my any sideeffect and any problem for me sir.please advise me .i am now wife is india now no kids .any problem for me and now ok for me please .. advise me sir.
Asked On : Sat, 19 May 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Hello and thanks for the query.
zen retard is carbamazipine,a relatively safe drug for chronic treatment of epilepsy..mild side effects include nausea vomitting dizziness,dry mouth abd pain..on long term it can cause lymphopenia(decreased lymphocytes) and decreased renal such no need for special precaution you can have a regular blood test done for blood cell counts and kidney function tests.
 Be cautious when drinking alcoholic beverages or taking over-the-counter sleeping pills or antihistamines; these substances add to the drowsiness caused by carbamazepine
Answered: Sat, 19 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor